Forgive me if I sound preachy here, but I don't know how much of this information you know about:
Two dangerous causes of bruising are low iron levels and low B-12 levels. As you may know, both of these if left untreated can have life threatening consequenses.
Vegans and vegetarians who do not supplement with B-12 or do not properly absorb it can become dangerously low in B-12 before most symptoms occur. (Note to meat eaters who may be reading this: B-12 deficiency can occur in meat eaters who do not properly absorb it. This is not just a problem in vegetarians and vegans.)
Although you are taking a multi-vitamin, you may not be absorbing the iron completely. Vitamin C helps boost iron absorption. (the acid assists in the uptake of the mineral) Do not take your multi vitamin at the same time as a calcium supplement, or with any calcium rich food such as dairy products. Calcium absorbs stomach acid which is necessary to help absorb the iron. This is how Tums and other antacids work. Tums is essentially a calcium pill. Take your multi with a food rich in vitamin C at least 2 hours either side of the consumption of calcium.
Don't just get your iron levels tested. You'll need a full CBC (complete blood count). You may not be producing enough platelets, or have bone marrow issues. This test will also check for anemia or leukemia. (sorry to be alarmist)
Other causes of brusing: deficiencies in vitamin K (dark green leafies) and a Vitamin C. Vitamin C is essential for blood vessel health.
Medications (aspirin, other anti-inflammatories, steroids) can also cause bruising.
This may be something easily fixed, or an indicator of something serious. As I advised above, please see a doctor.